What are the side effects of Becadexamin?

default
Posted on Fri, 23 Oct 2015 in Medicines and Side Effects
Question: what are the side effects of becadexamin multivitamin multimineral capsules
doctor
Answered by Dr. Anshul Varshney 40 minutes later
Brief Answer:
Take short course only

Detailed Answer:
Welcome to Healthcaremagic.
Hi, I am Dr Anshul Varshney , I have read your query in detail , I understand your concern.
Becadexamin is a multivitamin and has no specific side effects as such. However, most commonly people may observe nausea, constipation, yellowish discoloration and smell from urine as immediate side effects.
Since it is said and seen that excess of everything is bad, so one should make sure that he or she is not overdosing with multi vitamins as overdosing can cause various side effects pertaining to the particular multivitamin overdose.
As such, for a short term use, they are considered safe, and one can take them.
This is my personal opinion based on details available here. If you still have any other query, you may please ask me.
Stay Healthy.
Dr Anshul Varshney , MD

Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Anshul Varshney 13 minutes later
hi
thank you very much doc for an instant reply, as I mentioned that I recently had a second miscarriage so I am over cautious about my body right now and taking for short course would mean exactly for how long as in a month or some weeks only.. what is the right time for taking it should I take it before going to bed or in the morning as I have sleeping issues if I take it in the night.
Also I hope this supplement in anyway will not effect my body for conception nor will I have any pregnancy related issues.
Thank you once again for your wise answer
doctor
Answered by Dr. Anshul Varshney 12 minutes later
Brief Answer:
You may take for a month

Detailed Answer:
Hello, I understand and it's natural to be worried, once you have encountered miscarriage.
To be honest, these multivitamins don't help much in preventing miscarriages. However, to cover up any deficiency that you might have, you may take these multivitamins for a month.
You may take them any time of the day. However, my personal preference is to give them in morning after breakfast.
The supplement is not going to harm you anyway related to conception, however, once you conceive you should stop them and take them only if your gynecologist allows.
I wish you Good Luck.
Take Care.
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Anshul Varshney 27 minutes later
Thank you very much for your advice, it has been really helpful.
doctor
Answered by Dr. Anshul Varshney 4 minutes later
Brief Answer:
Good Luck

Detailed Answer:
Thank you.
If you have no further query, you may please close the discussion and rate it.
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Anshul Varshney

Internal Medicine Specialist

Practicing since :2009

Answered : 3072 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication

Recent questions on  Miscarriage

doctor1 MD

can i take zincofer in substitute if duphaston is not available? what is the difference? (2) i just had my miscarriage recently. trying to find...

doctor1 MD

My name is Amy I am 20 and have always had my period exactly on time for years, I m talking like shortly after mid-night every 28 days. I thought...

doctor1 MD

I had a blighted ovum at 10 weeks nothing was present in the sac from 4weeks. blood levels were 2500 on thursday and dropped to 1950 sat. confirmed...

doctor1 MD

My daughter had a miscarriage she is 23. For approx 6 months after this she has had a terrible acne type rash on her face and now just spread to...

doctor1 MD

I m three moths pregnant last night i bleeded and i hav hypothyroidism i m taking thronorm 88mcg and after bleeding i had a mole around my nose so...

doctor1 MD

I am in my 3rd month of pregnancy but i hav observed blood strains is it misscariage or anything else plz let me knw

doctor1 MD

Hello doctor, I had few conversation with you during last two months.I am in the UK and currently at 35 weeks pregnant. History: two miscarriages,...

Get personalised answers from verified doctor in minutes across 80+ specialties

170 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2